Jump to content
spacegay

Wellbutrin & forgetting things, getting thoughts/words mixed up

Recommended Posts

Posted (edited)

Hi all,

So I've been on Wellbutrin for over a year now - first on 150mL and now 75mL.

 

I switched from the 150mL once a day to the 75mL twice a day because I was experiencing paranoid thoughts (thinking someone was in the house when I was alone, feeling like I was being watched/followed), etc. and getting my thoughts mixed up (seeing a banana, thinking "that's an orange" and then immediately realizing my mistake). Things like that, and occasionally forgetting facts about myself (how old I am, my name, etc. etc.)

 

The thing is, all of this has been internal. I haven't had any tremors or anything visibly concerning happening, but I'm growing worried about these side effects.

 

I've begun to taper off my 75mL dose this past month and have gone from taking it once a day to once every other day, but the jumbled thoughts continue.

 

Sometimes I wake up and for a split second don't know where I am. Today I woke up and thought "where's the dog?" and for a moment forgot I even had a dog. 

 

Has anyone else experienced anything similar and did it resolve itself with time? Or is this maybe something to be concerned about (especially forgetting where I am/forgetting facts about myself) and is it time to go back to my doctor about these concerns?

 

Any advice is super appreciated as I kinda don't know what to do. Worried I'm just being silly but also worried something could really be wrong. 😰

Edited by spacegay
Clarity

Share this post


Link to post
Share on other sites

Yes, I've had the memory issues happen while taking Paxil.  I would wake up and not know what day it was.  Or I'd think it was a different day than it really was.  And like you mentioned,  not remembering things.  I could be traveling in a car and forget where we were.  I started Wellbutrin after being on Paxil for 6 months.  And it took awhile, but the Wellbutrin helped me to know what day it was at least.  I still do experience a foggy brain, but don't know if it is from the Wellbutrin  or the paxil.  

It wouldn't hurt to ask your doctor about it.  I think it is a perfectly legitimate concern. 

Share this post


Link to post
Share on other sites

I started on 150mg of Wellbutrin and then increased to 300mg. I had severe anxiety and this weird numbing sensation in my arms that would start in my fingers and go up to just above my elbow. Doctor lowered dose and I don't seem to have any problems now. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...